Some fixed point theorems for nonconvex spacesReport as inadecuate

Some fixed point theorems for nonconvex spaces - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 21 1998, Issue 1, Pages 133-137

Department of Mathematics, University of Wyoming, Laramie 82071-3036, WY, USA

Received 5 June 1996; Revised 1 November 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give a theorem for nonconvex topological vector spaces which yields theclassical fixed point theorems of Ky Fan, Kim, Kaczynski, Kelly and Namioka as immediateconsequences, and prove a new fixed point theorem for set-valued maps on arbitrary topologicalvector spaces.

Author: F. Jafari and V. M. Sehgal



Related documents